# SDR YENA2025010300004

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 73,258 hours, 26,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1098, MCO-LGA. 'FA'S REPORT CLIMBING OUT OF MCO DIRTY SOCK SMELL. THE SMELL DISSIPATED + RETURN HEAVY AGAIN ON DESCENT INTO LGA. THE SMELL WAS NOTICED FROM EXIT ROW BACK. WEATHER CONDITIONS IN MCO WAS HEAVY RAIN; ACCOMPLISHED INFO NOTICE 2017-T015K SECTION B2. DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. APU INSPECTED, NO EVIDENCE OF OIL LEAK FOUND. RECIRCULATION FILTERS R/R PER AMM 21-21-41. NO ODOR PRESENT AT THIS TIME. AIRCRAFT IS OK FOR SERVICE.'
